MAUDE Adverse Event Report: HALYARD HEALTH MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7180-20
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.The device history record for the reported lot number, 0202724988, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 04-dec-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported the enteral mushroom bolster separated from the tube.As a result, the patient was required to undergo an unplanned esophagogastroduodenoscopy for foreign body removal.Because of the patient's status and previous health history, the physician deemed the removal of the cap necessary rather than allow it to pass through the digestive tract.No further information was provided.
 
Additional Manufacturer Narrative
The product involved in the report has been returned for evaluation.One bumper component was received with no product packaging.The bumper does not have a lot number identification.The returned bumper appears in generally clean condition.There was no discoloration.The bumper material was flexible, with no perceived stiffening.The silicone tubing has been severed flush with the top of the bumper.There is no visible evidence of bond failure between the bumper and tubing.The severed end of the tubing was viewed under magnification.There are visible kerf marks on the severed edge.The edges are smooth.The cause for this incident could not be conclusively determined.All information reasonably known as of 28-feb-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PULL
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7095394
Report Number3006646024-2017-00025
Device Sequence Number685565
Product Code KNT
UDI-Device Identifier10680651409796
UDI-Public10680651409796
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number7180-20
Device Catalogue Number104097900
Device Lot Number0202724988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2017
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date03/05/2018
Patient Sequence Number1
Patient Age63 YR
Patient Weight59